# SDR ASAA1057893

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,037 hours, 4,197 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sight Gauge
- Part number: 41P5115
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS NR 2 ENGINE OIL TANK SIGHT GAUGE IS BECOMING DIFFICULT TO READ.  REMOVED AND REPLACED NR 2 ENGINE OIL TANK SIGHT GLASS REF AMM 79 11 01.  RAN NR 2 ENGINE TEST 3A IDLE POWER LEAK CHECK REF AMM 71 00 00.  NO LEAK NOTED.  RAN NR 2 ENGINE TEST 3B PART POWER LEAK CHECK REF AMM 71 00 00.  NO LEAK NOTED.
